| Model Number |
ZCT450 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If explanted; give date: n/a.The lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
Reportedly, tecnis toric zct450 intraocular lens (iol) was implanted in the right eye (od).Iol was placed at 105 degrees at implant and was measured at 6-month study visit on (b)(6) 2018 at 92 degrees.The issue was identified after the procedure.It was noted that there was a patient contact, but there were no patient complications and no related injuries.Patient outcome does interfere with activities of daily life.The product will not be returned as it remains implanted.And there is no iol repositioning planned.No additional information provided.
Additional Manufacturer Narrative
Initial report inadvertently reported that outcome interfere activities of daily life.However, it should have been reported as outcome did not interfere with activities of daily life.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.